# SDR DEL2003F00000

- Difficulty date: February 2, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N273MG
- Make and model: Lear 55LEAR
- Aircraft serial: 119
- Engine: Garrtt TFE731*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Periseal
- Part number: 460200
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING PERI SEALS (2 EA) IN THE BLEED AIR LINES IN THE LEFT PYLON, CAUSED THE FIRE DETECTION SYSTEM TO ILLUMINATE.
